Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 542653, 15 pages
http://dx.doi.org/10.1155/2013/542653
Research Article

Higher-Order Hermite-Fejér Interpolation for Stieltjes Polynomials

1Department of Mathematics Education, Sungkyunkwan University, Seoul 110-745, Republic of Korea
2Department of Mathematics, Meijo University, Nagoya 468-8502, Japan

Received 5 July 2013; Accepted 22 August 2013

Academic Editor: Qiankun Song

Copyright © 2013 Hee Sun Jung and Ryozi Sakai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Vértesi, “Hermite-Fejér interpolations of higher order. II,” Acta Mathematica Hungarica, vol. 54, no. 3-4, pp. 369–380, 1990. View at Google Scholar
  2. G. Szegö, “Über gewisse orthogonale polynome, die zu einer oszillierenden Belegungsfunktion gehören,” Mathematische Annalen, vol. 110, no. 1, pp. 501–513, 1935. View at Publisher · View at Google Scholar · View at Scopus
  3. S. Ehrich and G. Mastroianni, “Stieltjes polynomials and lagrange interpolation,” Mathematics of Computation, vol. 66, no. 217, pp. 311–331, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. S. Ehrich and G. Mastroianni, “On the generalized Stieltjes polynomials and Lagrange interpolation,” in Approximation Theory and Function Series, vol. 5 of Bolyai Society Mathematical Studies, pp. 187–203, 1996. View at Google Scholar
  5. H. S. Jung, “Hermite and Hermite-Fejér interpolation for Stieltjes polynomials,” Mathematics of Computation, vol. 75, no. 254, pp. 743–766, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. G. Szego, Orthogonal Polynomials, vol. 23, American Mathematical Society. Colloquium Publications, Providence, RI, USA, 1975.
  7. H. S. Jung and R. Sakai, “Asymptotic properties of derivatives of the Stieltjes Polynomials,” Journal of Applied Mathematics, vol. 2012, Article ID 482935, 25 pages, 2012. View at Publisher · View at Google Scholar
  8. P. Vértesi, “Hermite-Fejér interpolations of higher order. I,” Acta Mathematica Hungarica, vol. 54, no. 1-2, pp. 135–152, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. Y. Kanjin and R. Sakai, “Pointwise convergence of Hermite-Fejér interpolation of higher order for Freud weights,” Tohoku Mathematical Journal, vol. 46, no. 2, pp. 181–206, 1994. View at Publisher · View at Google Scholar
  10. P. Nevai, “Mean convergence of lagrange interpolation, III,” Transactions of the American Mathematical Society, vol. 282, pp. 669–698, 1984. View at Publisher · View at Google Scholar
  11. S. Ehrich, “Asymptotic properties of Stieltjes polynomials and Gauss-Kronrod quadrature formulas,” Journal of Approximation Theory, vol. 82, no. 2, pp. 287–303, 1995. View at Publisher · View at Google Scholar · View at Scopus